MathSciNet Relay Station
MathSciNet bibliographic data
MR2653768 35Q30 (35A01)
Xia, Suxia; Yuan, Jia Existence and scattering of small solutions to a Boussinesq type equation of sixth order. Nonlinear Anal. 73 (2010), no. 4, 1015–1027.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement